La conjecture équivariante de Tamagawa
Publications Mathématiques de Besançon, no. 1 (2012), pp. 27-53.
@article{PMB_2012___1_27_0,
     author = {Werner Bley},
     title = {La conjecture \'equivariante de Tamagawa},
     journal = {Publications Math\'ematiques de Besan\c con},
     publisher = {Presses universitaires de Franche-Comt\'e},
     number = {1},
     year = {2012},
     pages = {27-53},
     doi = {10.5802/pmb.a-141},
     language = {fr},
     url = {pmb.centre-mersenne.org/item/PMB_2012___1_27_0/}
}
Bley, Werner. La conjecture équivariante de Tamagawa. Publications Mathématiques de Besançon, no. 1 (2012), pp. 27-53. doi : 10.5802/pmb.a-141. https://pmb.centre-mersenne.org/item/PMB_2012___1_27_0/